Ask an expert
Question

23 Jul 2008

Husband Bipolar, no intimacy
We have been together for 9 years and married for 3, husbnd was diagnosed with Bipolar I just after our wedding.
We have not been intimate for the last 2 years. My husband says it' s not me.
What do we do?
Answer 436 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Worried
Is your husband on medication? Many of the medicines used for bipolar causes impotence or premature ejaculation or a total loss of libido. If this is a concern for both of you you may need to discuss this with his psychiatrist as there are some medications ( like Wellbutrin) that does not have these side effects and they may need to review his current medication.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.